# SDR SIMA20150721006

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 28,089 hours, 24,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL OVERWING EMER LIGHT INOPERATIVE.  R & R LT EXTERNAL OVERWING EMER LIGHT ASSEMBLY IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
